# SDR SWAA2017051613718

- Difficulty date: May 6, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 53,487 hours, 30,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT BS 380, BETWEEN STR 16L TO STR 17L.  REPAIRED SKIN PER EA AND ER.
